# SDR YENA2024012900110

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning Message
- Condition: False Indication
- Location: Stby Pitot
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: ECAM MESSAGE ANTIICE STBY PITOT; REF STS WO # 3238 NR # 635. PERFORMED OPS TEST SEVERAL TIMES, REPORTED OK IAW AMM 30-31-00-710-001.
